# SDR AALA20091007SJU01

- Difficulty date: October 6, 2009
- Submitted: October 13, 2009
- Operation: Air carrier
- Aircraft: N647AM
- Make and model: Boeing 757223
- Aircraft serial: 24605
- Aircraft time: 58,223 hours, 19,907 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY EXIT LIGHT TOO DIM FROM SEAT ROW 9 TO 15.  REPLACED BATTERY PACK AT SEAT ROW 9, OPS CHECKED NORMAL.
